# SDR CHQ000196

- Difficulty date: September 10, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N263
- Make and model: Emb EMB-145
- Aircraft time: 7,213 hours, 5,052 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

E 1-2 REV DISAGREE AND LG AIR/GND FAIL ON EICAS.  SERVICED NOSE STRUT
